Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On two questions of Moore and Mrowka


Author: S. P. Franklin
Journal: Proc. Amer. Math. Soc. 21 (1969), 597-599
MSC: Primary 54.40
MathSciNet review: 0251696
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. P. Franklin, Spaces in which sequences suffice, Fund. Math. 57 (1965), 107–115. MR 0180954 (31 #5184)
  • [2] S. P. Franklin, Spaces in which sequences suffice. II, Fund. Math. 61 (1967), 51–56. MR 0222832 (36 #5882)
  • [3] R. C. Moore and G. S. Mrowka, Topologies determined by countable objects, Notices Amer. Math. Soc. 11 (1964), 554.
  • [4] S. Mrówka, On the potency of compact spaces and the first axiom of countability., Bull. Acad. Polon. Sci. Sér. Sci. Math. Astr. Phys. 6 (1958), 7–9. MR 0097780 (20 #4247)
  • [5] T. W. Richel, A class of spaces determined by sequences with their cluster points, Notices Amer. Math. Soc. 14 (1967), 698-699.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.40

Retrieve articles in all journals with MSC: 54.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0251696-1
PII: S 0002-9939(1969)0251696-1
Article copyright: © Copyright 1969 American Mathematical Society